# SDR CALA2025091909045

- Difficulty date: September 16, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 106,168 hours, 25,667 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 066500080408
- Part serial: 11707
- Condition: Failed
- Location: Wx Radar
- Part time: 781,125 hours, 717,082 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT WX RADAR FAIL BOTH SIDES AND WX SYS STATUS MSG OBSERVED.  REPLACED LT WX RADAR TRANSCEIVER IAW AMM 34-43-01. OPS CHECK FAILED.  PERFORMED WX RADAR OPS AND SYS TEST. TEST FAILED WITH FAULT  WXR RT ANT . REQUIRES REPLACEMENT OF WX RADAR ANTENNA. IAW FIM 34-43 TASK 809.  REPLACED WX RADAR ANTENNA DRIVE ASSY & PLANAR ARRAY. OPS CK NORMAL. NO FAULT NOTED. IAW AMM 34-43-05.
